Centre-by-metabelian lie algebras

Vaughan-Lee M.R. (1973) Centre-by-metabelian lie algebras. Journal of the Australian Mathematical Society, 15 3: 259-264. doi:10.1017/S144678870001315X


Author Vaughan-Lee M.R.
Title Centre-by-metabelian lie algebras
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1973
Sub-type Article (original research)
DOI 10.1017/S144678870001315X
Volume 15
Issue 3
Start page 259
End page 264
Total pages 6
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 00:46:47 EST by System User